Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 165, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 17, 2015, 7:15 PM CDT for Trego County, Kansas. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 7:15 PM CDT (00:15 UTC)
- Expired
- Jun 17, 2015, 7:34 PM CDT
- In force
- 19 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Trego County, KS
The radar
The Dodge City radar (KDDC), 129 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:28 PM CDT | HAIL 1 | 10 S Collyer, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS53 KDDC 180015
SVRDDC
KSC195-180100-
/O.NEW.KDDC.SV.W.0165.150618T0015Z-150618T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
715 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL TREGO COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
COLLYER...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WEST CENTRAL TREGO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3885 10005 3887 10015 3901 10015 3902 9999
TIME...MOT...LOC 0015Z 017DEG 7KT 3898 10013
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
573
WWUS53 KDDC 180026
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT WED JUN 17 2015
KSC195-180100-
/O.CON.KDDC.SV.W.0165.000000T0000Z-150618T0100Z/
TREGO KS-
726 PM CDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WEST CENTRAL TREGO COUNTY...
AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
COLLYER...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL TREGO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3885 10005 3887 10015 3901 10015 3902 9999
TIME...MOT...LOC 0026Z 359DEG 12KT 3894 10013
HAIL...1.00IN
WIND...60MPH
$$496
WWUS53 KDDC 180034
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT WED JUN 17 2015
KSC195-180043-
/O.CAN.KDDC.SV.W.0165.000000T0000Z-150618T0100Z/
TREGO KS-
734 PM CDT WED JUN 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TREGO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3885 10005 3887 10015 3901 10015 3902 9999
TIME...MOT...LOC 0032Z 017DEG 7KT 3893 10014
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:49 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 17, 5:49 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 549 PM CDT WED JUN 17 2015 ...UPDATED FOR SHORT TERM... .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 129 PM CDT WED JUN 17 2015 A SURFACE BOUNDARY WILL EXTEND FROM SOUTHWEST KANSAS INTO NORTH CENTRAL KANSAS LATE TODAY AND EARLY TONIGHT. 12Z NAM CAPE VALUES ALONG THIS BOUNDARY ARE FORECAST TO BE AROUND 2500 J/KG AND 0-6KM SHEAR WILL BE AROUND 25 KNOTS AT 00Z THURSDAY. BASED ON SOME WARMING AROUND 700MB LEVEL TODAY THERE WILL BE SOME WEAK INHIBITION PRESENT LATE TODAY BUT AT THIS TIME CAN NOT COMPLETELY ABLE TO RULE OUT AN ISOLATED THUNDERSTORM ACROSS FAR WEST AND NORTH CENTRAL KANSAS. IF STORMS DO DEVELOP BY EARLY EVENING A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL, HAIL UP TO THE SIZE OF A QUARTER, AND WIND GUSTS UP TO 55 MPH. A LIGHT SOUTHEASTERLY FLOW IS EXPECTED OVERNIGHT WITH DEW POINTS BY 12Z THURSDAY RANGING FROM THE LOWER 60S NEAR THE COLORADO BORDER TO THE MIDDLE 60S IN SOUTH CENTRAL KANSAS. GIVEN THE POTENTIAL FOR A LIGHT UPSLOPE FLOW ALONG WITH DEW POINTS IN THE LOW TO MID 60 SOME PATCHY FOG WILL BE POSSIBLE AROUND DAYBREAK AS TEMPERATURES BOTTOM OUT IN THE MID 60S. ON THURSDAY MODELS WERE IN GOOD AGREEMENT WITH SURFACE BOUNDARY EXTENDING FROM EAST CENTRAL COLORADO INTO NORTH CENTRAL KANSAS LATE DAY. THERE WILL BE A SLIGHT CHANCE FOR A FEW THUNDERSTORMS ALONG THIS BOUNDARY AFTER 21Z THURSDAY BASED THE 2000 TO 3000 J/KG CAPES AHEAD OF ANOTHER APPROACHING UPPER LEVEL DISTURBANCE. THE PREVIOUS FORECAST HAS A GOOD HANDLE WITH WHERE THE BETTER CHANCES FOR ISOLATED TO WIDELY SCATTERED LATE DAY THUNDERSTORMS WILL OCCUR. AS FOR TEMPERATURES ON THURSDAY WILL CONTINUE TO FOLLOW THE 850MB TO 800MB MEAN 24 HOUR TEMPERATURE TRENDS. THE NAM AND GFS BOTH INDICATED ONLY MINOR WARNING WILL OCCUR BETWEEN 00Z THURSDAY AND 00Z FRIDAY SO FAVOR HIGHS ON THURSDAY VERY CLOSE TO WHAT THE TEMPERATURES ARE EXPECTED TO BE THIS AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 223 PM CDT WED JUN 17 2015 WE WILL BEGIN TO ENTER A SUMMER PATTERN LATE THIS WEEK INTO THE WEEKEND/EARLY NEXT WEEK AS A SUMMER SUBTROPICAL RIDGE BUILDS AND EXPANDS NORTHWARD THROUGH THE SOUTHWEST CONUS AND ADJACENT ROCKIES/WESTERN PLAINS. THE LAST CHANCE FOR ANY MEANINGFUL CONVECTION ACROSS OUR PART OF THE WORLD WILL BE THURSDAY EVENING AS A LEE TROUGH CONVERGENCE AXIS WILL LIKELY CONVECT AS A VERY SUBTLE MID LEVEL SHORTWAVE TROUGH MOVES SLOWLY SOUTHEAST AROUND THE BUILDING RIDGE. MEANWHILE, THE REMNANTS OF TROPICAL SYSTEM "BILL" WILL MOVE FROM NORTHEASTERN OKLAHOMA INTO THE OZARKS...NOT AFFECTING ANY OF THE DDC FORECAST AREA. A MUCH MORE PRONOUNCED PACIFIC JET/SHORTWAVE TROUGH WILL MOVE INTO THE NORTHERN ROCKIES AND FAR NORTHERN HIGH PLAINS FRIDAY...WHICH WILL EFFECTIVELY DESTROY ANY MEANINGFUL LOWER TROPOSPHERIC CONVERGENCE ACROSS SOUTHWEST KANSAS FROM FRIDAY NIGHT ONWARD INTO THE WEEKEND. PRECIPITATION CHANCES ARE NIL FRIDAY THROUGH SATURDAY NIGHT AS A RESULT. A FAIRLY DECENT LOWER TROPOSPHERIC THERMAL RIDGE WILL EXPAND INTO WEST CENTRAL KANSAS WITH +26 TO +28C 850MB TEMPERATURES NOSING INTO THE SCOTT CITY TO HAYS CORRIDOR. MID TO UPPER 90S FOR HIGHS ARE LIKELY SATURDAY. THESE HOT TEMPERATURES WILL CONTINUE INTO SUNDAY AND MONDAY AS A 596 DAM OR GREATER 500MB ANTICYCLONE CENTER EXPANDS FROM THE SOUTHERN ROCKIES INTO THE HIGH PLAINS OF SOUTHEASTERN COLORADO/FAR SOUTHWESTERN KANSAS AND THE NORTHERN PANHANDLES. MONDAY LOOKS PARTICULARLY HOT, ESPECIALLY JUST NORTH OF DDC FORECAST AREA (NORTHWEST KANSAS) WHERE WIDESPREAD 100- DEGREE TEMPERATURES COULD RESULT BASED ON THE LATEST ECMWF FORECAST OF HOT 850MB TEMPERATURES IN THE FAVORED DOWNSLOPE PLUME JUST NORTH OF THE AFOREMENTIONED MID LEVEL ANTICYCLONE CENTER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 542 PM CDT WED JUN 17 2015 SCATTERED PULSE THUNDERSTORMS WITH SMALL HAIL AND BRIEF WIND GUSTS WILL BE NEAR THE KHYS AREA THROUGH AROUND 00-01Z. OTHERWISE EXPECT VFR CONDITIONS WITH ONLY HIGH CIRRUS FROM TROPICAL DEPRESSION BILL. LIGHT SOUTHEAST TO SOUTH WINDS WILL CONTINUE INTO THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 87 65 89 / 10 10 10 10 GCK 64 89 65 91 / 10 10 10 10 EHA 64 90 64 95 / 10 20 20 10 LBL 64 89 64 92 / 10 10 10 10 HYS 65 88 65 89 / 20 10 10 10 P28 67 86 68 89 / 10 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BURGERT LONG TERM...UMSCHEID AVIATION...KRUSE
Hazardous weather outlook, Jun 17, 4:49 AM CDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 449 AM CDT WED JUN 17 2015 KSZ030-031-043>046-061>066-074>081-084>090-181000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 449 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...THERE IS A SMALL CHANCE FOR AN ISOLATED THUNDERSTORM TO DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON. SOMEWHAT BETTER CHANCES FOR THUNDERSTORMS WILL EXIST ALONG AND JUST EAST OF THE COLORADO BORDER THIS EVENING. THUNDERSTORMS COULD BE STRONG ENOUGH TO PRODUCE QUARTER SIZE HAIL AND ALONG WITH 50 TO 60 MPH WIND GUSTS, BUT THESE STORMS WILL BE ISOLATED AT BEST. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. DISCUSSION...THERE WILL BE AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS ON THURSDAY AND THROUGH THE WEEKEND. THE THREAT FOR SEVERE WEATHER WILL BE FAIRLY LOW. HAZARDS WEATHER RISK... THURSDAY... LIMITED SEVERE THUNDERSTORM RISK. LIMITED EXCESSIVE HEAT RISK. FRIDAY... LIMITED EXCESSIVE HEAT RISK. LIMITED FIRE WEATHER RISK. SATURDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. SUNDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. MONDAY... LIMITED EXCESSIVE HEAT RISK. TUESDAY... LIMITED EXCESSIVE HEAT RISK. LIMITED FIRE WEATHER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR AREAS OUT WEST OF HIGHWAY 83. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO GERARD
In the hours before
Special weather statement, Jun 17, 3:39 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 339 PM CDT WED JUN 17 2015 KSZ031-172130- ELLIS KS- 339 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS COUNTY UNTIL 430 PM CDT... AT 339 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF EMMERAM...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EMMERAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3903 9904 3889 9904 3896 9925 3904 9921 TIME...MOT...LOC 2039Z 293DEG 14KT 3899 9916
Special weather statement, Jun 17, 4:54 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
454 PM CDT WED JUN 17 2015
KSZ030-172230-
TREGO KS-
454 PM CDT WED JUN 17 2015
...SPECIAL WEATHER STATEMENT...
AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TREGO CENTER...MOVING EAST AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TREGO CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3885 9990 3889 9992 3894 9991 3894 9981
3892 9972 3885 9974 3882 9976 3883 9984
TIME...MOT...LOC 2153Z 279DEG 6KT 3889 9985Special weather statement, Jun 17, 6:33 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 633 PM CDT WED JUN 17 2015 KSZ030-180000- TREGO KS- 633 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TREGO COUNTY UNTIL 700 PM CDT... AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY NEAR VODA. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAKEENEY AND VODA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3906 9975 3897 10007 3913 10011 3913 9978 TIME...MOT...LOC 2333Z 319DEG 2KT 3907 9999
Special weather statement, Jun 17, 7:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 700 PM CDT WED JUN 17 2015 KSZ030-180045- TREGO KS- 700 PM CDT WED JUN 17 2015 ...SPECIAL WEATHER STATEMENT... AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF VODA. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLLYER AND VODA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3906 9992 3895 9992 3895 10013 3906 10013 TIME...MOT...LOC 2359Z 118DEG 1KT 3902 10006
Special weather statement, Jun 17, 7:08 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 708 PM CDT WED JUN 17 2015 KSZ030-180100- TREGO KS- 708 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TREGO COUNTY UNTIL 800 PM CDT... AT 708 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF COLLYER...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL TREGO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3901 9998 3888 10002 3883 10015 3903 10015 TIME...MOT...LOC 0008Z 017DEG 7KT 3896 10010 S
Local storm report, Jun 17, 7:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 PM CDT WED JUN 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 SSE COLLYER 39.00N 100.10W
06/17/2015 E1.00 INCH TREGO KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:00 PM CDT | Special Weather Statement | DDC | Trego | 45 min |
| Jun 17, 7:08 PM CDT | Special Weather Statement | DDC | Trego | 52 min |
| Jun 17, 7:32 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| Jun 18, 1:32 PM CDT | Special Weather Statement | DDC | Morton | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.